# SDR MASA200800464

- Difficulty date: June 11, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Location: Service Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7154 IAH-ORD.  SERVICE DOOR CAUTION INTERMITTENT ON DECENT.   MX PERFORMED OPS CHECKS AND IT CHECKED GOOD.  (B)
